# SDR 08FDEA00678

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ACA31371
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION DC10 FREIGHTER  TO MD10 ACF, FOUND IN AIR CONDITION COMPARTMENT NR 3 RT SIDE STA 555 X= -96 Z=-37,50 THE END FITTING FRAME WITH CRACK.  INSPECTED AREA AND REPLACED SUPPORT P/N ACA3137-1.
